# SDR DALA2014110906018

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER OF FRAME 68 STRINGER 23.  REPLACED  IAW SRM A320 51-72-11 AND DWG D53480505.
